# SDR AALA201912179020

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 73,751 hours, 28,456 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 90221570210
- Part serial: 4689
- Condition: Unreliable
- Location: Cabin Pressure
- Part time: 65,328 hours, 32,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CAB PR SYS 2 FAULT THEN CAB SYSTEM WARNING CABIN CLIMBING. MAINTENANCE REMOVED AND REPLACED # 1 AND # 2 CPC IAW AMM 21-31-34. OPS CHECKED GOOD. (SEE SDR # AALA201912169035)
